Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nontoric Hamiltonian circle actions
on four-dimensional symplectic orbifolds

Authors: S. F. Singer, J. Talvacchia and N. Watson
Journal: Proc. Amer. Math. Soc. 127 (1999), 937-940
MSC (1991): Primary 58Fxx
MathSciNet review: 1487340
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct four-dimensional symplectic orbifolds admitting
Hamiltonian circle actions with isolated fixed points, but not admitting any Hamiltonian action of a two-torus. One example is linear, and one example is compact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58Fxx

Retrieve articles in all journals with MSC (1991): 58Fxx

Additional Information

S. F. Singer
Affiliation: Department of Mathematics, Haverford College, Haverford, Pennsylvania 19041

J. Talvacchia
Affiliation: Department of Mathematics, Swarthmore College, Swarthmore, Pennsylvania 19081

N. Watson
Affiliation: Department of Mathematics, The Wharton School, University of Pennsylvania, Philadelphia, Pennsylvania 19104

Received by editor(s): July 8, 1997
Additional Notes: The second author was supported in part by a fellowship from the American Association of University Women and NSF grant DMS 9304580.
Communicated by: Peter Li
Article copyright: © Copyright 1999 American Mathematical Society